Only registered users are allowed to post. To register, please click here

Should you have any problem in posting, registering, or login, please do not hesitate to contact the admin.

Advertisement is not allowed. While we encourage discussion, please try not to promote your website, goods, or unproven treatment here.

This is a non-profit website. We will try our best to help anyone that has question about H. pylori and their treatment. We shall provide the most accurate answer about H. pylori. You can help us by clicking here to keep this forum alive.

Some useful guides
How to post in the forum?
Management of Helicobacter pylori infection—the Maastricht V/Florence Consensus Report
The 5th Chinese Helicobacter treatment consensus
How long should I wait before doing follow up breath/stool test?



此网站免费然您阅读。若想分享心得或提问,请先注册
若有困难注册,请联络站长
此网站不允许打广告。我们欢迎任何的讨论。但尽量不要推销没医学根据的网站,商品或治疗方案。
此网站是非盈利网站。我们会尽最大能力提供任何有关幽门螺杆菌的讯息。您的捐款可以让我们继续帮助更多的病人。

指南
如何贴文?
欧洲幽门螺杆菌治疗共识 5
第五次全国幽门螺杆菌感染处理共识报告
用药后,多久以后可以再做吹气测试?

Bad side-effects with treatment

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Post Reply
swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Bad side-effects with treatment

Post by swami » Fri Mar 09, 2018 3:58 am

I had frequent small burps after eating.
My blood test results showed: Helicobacter pylori AB, EIA 2.30 with std range of 0.00 - 0.99
I started on Triple Therapy.
AMOXICILLIN 1000 mg
CLARITHROMYC 500 MG TAB ZYDU
METRONIDAZOL 500 MG TAB TEVA
OMEPRAZOLE 20.6MGDR CAP KAIS

It is day 3. I feel absolutely awful. Nausea, diarrhea, muscle spasms, burning pain in the stomach, sleeplessness, heart burn. I almost vomitted the last dosage that I took. Really feel like giving up.

Any opinions/support welcome.

Helico_expert
Site Admin
Posts: 3064
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Fri Mar 09, 2018 8:40 am

3 days is not enough to kill off H. pylori. It would be good if you can hang on at least until day 6 or 7. Because you are taking Cla and Met together, I am afraid that stopping these two together may lead to resistance to both. If it becomes resistant to both, then you'll have to take even stronger antibiotics, such as tetracycline, furazolidone, levofloxacin, with greater side effects.

nausea, diarrhea, heart burn, etc can all be side effects of any of these antibiotics. Perhaps you can try some probiotics, or herbal medicine, tea, etc to calm your side effects.

However, you should check with your GP and get his opinion. if your current side effect is so severe that you have to be hospitalized. Then please make sure you stop the treatment.

swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Re: Bad side-effects with treatment

Post by swami » Fri Mar 09, 2018 9:31 am

Thank you.
My GP has now prescribed Peptol Bismuth along with the regime. I'm already taking probiotics.
Never realized that the treatment would be so miserable.

Helico_expert
Site Admin
Posts: 3064
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Fri Mar 09, 2018 10:05 am

peptol Bismol is good. let's wait a few days and see how it goes. all the best! try not to think about it. stay positive.

Davidmike
Posts: 8
Joined: Tue Apr 17, 2018 10:33 pm

Re: Bad side-effects with treatment

Post by Davidmike » Sun Apr 22, 2018 10:18 am

This may happen. But I think you should for a week and see the results.

swami
Posts: 6
Joined: Fri Mar 09, 2018 3:49 am

Re: Bad side-effects with treatment

Post by swami » Tue May 22, 2018 6:54 am

I finally gave up treatment after 4 days after severe side effects. Most notably, a sharp pain in the top right of my abdomen.

After the treatment, I noticed that my symptoms had improved a lot. I got myself tested & my result came back negative. I'm fortunate to have gotten rid of this after 4 days of treatment. Thanks & good luck everyone.

Helico_expert
Site Admin
Posts: 3064
Joined: Wed Mar 02, 2011 7:20 am

Re: Bad side-effects with treatment

Post by Helico_expert » Tue May 22, 2018 7:16 am

That's a relief. Congratulation!

Post Reply

Return to “Diseases and Symptoms 疾病与症状”